# SDR SWAA2024041968330

- Difficulty date: March 27, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOP LOWERED CEILING PANEL BATTERY PACK AT AFT GALLEY AREA (2 EA) 2024-206646<[01] REPLACED LOWERED CEILING PANEL BATTERY PACK AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805 TEST IS OK;[02] CORRECTED STEP 1 REPLACED LOWERED CEILING PANEL BATTERY PACK AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805 AND WDM 33-51-14-6 TEST IS OK;[03] REPLACED LOWERED CEILING PANEL BATTERY PACK AT AFT GALLEY AREA (2 EA) IAW B737-700 AMM 33-51-06-960-805 AND WDM 33-51-14-6 TEST IS OK
